Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Feeling weird, tingling sensation in face after exposing to vinegar, soda, harpic cleaner. Remedy?

I have a blocked sink

Yesterday i tried soda and vinegar and today i tried harpic cleaner

Been feeling very weird and wondered if i could have mixed them and became poisoned

I have a tingly sensation on face and head is hurting i feel as though im running a tempreture im on 36 degrees celcius

I have had some weezing (been previously ill tho) and feel slightly nautious please help

Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query.

From the information provided, you have had an allergic reaction to either of the disinfectants (or their fumes) used.

Nothing to worry about- the reaction is just transient : take a tablet of any anti-histaminic (such as, Levoceterizine or Ceterizine) twice daily x 2 days and you will be all-right.

please take due precautions in future while handling these agents : best would be to avoid them as far as possible.

Dr. Rakesh Karanwal
Answered: Thu, 17 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor